Title

Unique Non-Boundary Equilibria in the Morishima System

Document Type

Article

Publication Date

1981

Publication Title

Economics Letters

Department

Economics

Abstract

In the extensive literature on the Morishima system, the issue of the uniqueness and positiveness of equilibria has been neglected. It is shown that three conditions known to be sufficient for local stability also imply unique, non-boundary equilibria. Other implications of these three conditions such as numeraire independence and global stability are also discussed.

Volume

8

Issue

4

pp.

303-309

ISSN

0165-1765